Jump to content

lizardanne

Member Since 01 Jul 2013
Offline Last Active Mar 16 2014 02:01 PM

Posts I've Made

In Topic: Regimen Success! :)

26 September 2013 - 08:15 PM

That's very nice to hear! I'd just like to ask what your skin was like until you reached this result. I'm near the end of my third week and I start uni next week. My skin started breaking out really bad near the end of the second week and I'd like to know how long I should expect this to last. Does the skin continuously look really bad until the 2/3 month mark and then suddenly get better or what? thank you for taking the time to read and answer this smile.png

 

Hey!  I feel like it depends on the person (and I'm sure many could also answer this with their own experiences).  My skin purged a few times on the Regimen, and during the first few weeks it did a lot.  It's totally normal.  It goes through cycles where it clears a bit, then purges, until it's finally clear.  But, although it cycles, it'll continuously get less intense.  You'll notice an improvement in your skin over time.  :)


In Topic: Regimen Success! :)

24 September 2013 - 09:29 PM

thats awesome! im on my 8th... questions... how long have you been clear for? how is your diet? .. because i eat lots of carbs and drink lots of beer... some weeks im clear.. some weeks i have 2 or 3 zits

 

Nice!  Congrats on making it this far.  I was still breaking out during the beginning of month two...I've been clear for a few weeks :)  My diet is actually super random...I eat everything.  I'm not the healthiest, but I do exercise daily.  My diet has never really affected my acne though; I know for some it does.  Maybe if you keep a food journal you can note what might have made you break out.  Other than that, wait out the next month and see what happens!


In Topic: Birth Control...when Do You Know If It's Effective?

20 September 2013 - 01:12 PM

I've been off bcps for about a month now, I was taking OTCLo. My period is due next week. Obviously my body is still adjusting to producing its own hormones now, but I'm starting to think about taking a bcp again in the future if things don't get normal again. 

 

Prior to taking any bcp earlier this year, I had very bad emotion shifts, as well as deep cystic acne on my cheeks. I'd love to have this "estrogen calming effect" and a larger cup size wouldn't be so bad either, haha! So I might ask my doctor about ortho cyclen or Beyaz. Definitely nothing Triphasic or Lo because I know now that those types of pills give me severe depression and anxiety.

 

Yeah it's been a tough adjustment but I'm waiting out this last month to see if I feel better.  My boyfriend's noticed that my mood's been better during the 2nd month so that's good.  I'm liking how my skin's doing on this pill, actually.


In Topic: Almost 3 Months, Extreme Dryness

16 September 2013 - 04:53 PM

I have never used Dan's moisturizer but I have read that a few people on the boards don't find it moisturizing enough. I use Cetaphil as my night time moisturizer and I really love it because when I wake up in the morning my face feels so soft. I don't recommend it as an AM moisturizer though because it can look pretty greasy.

 

I haven't really noticed a change in my skin color. I'm naturally pretty red/pink in on my face even before I started the regimen. Are you using sunscreen? I mix in some spf with my moisturizer because BP and AHA really do make your skin more sensitive to the sun.

 

Hmm...I might have to give it a try.  I actually stopped using sunscreen because it was irritating my skin.  My makeup has SPF in it, but I suppose it's not working?  It's only SPF 15.  I'm really not outside that often though...not sure.  Some days my skin looks lighter than others.  I know it's a side effect of the BP, but my skin looks like it just got a laser treatment or something haha.  So weird.


In Topic: Birth Control...when Do You Know If It's Effective?

16 September 2013 - 04:49 PM

Thanks to both of you for the advice!  :)  I still have one more pack of OTC Lo, so I'm going to see how I feel.  I also took a longer time to adjust emotionally to the Alesse, even though the hormone levels are super low and it's monophasic.

 

I can't believe more estrogen has a calming effect...that's incredible.  If I'm not satisfied with OTC Lo, I'll ask my doctor for OTC or some Yaz-like pill, I suppose!  I wonder if my insurance covers those better than OTC Lo.

 

I told my doctor about my acne but wasn't worried about mood until OTC Lo started making me super anxious and irritable...although these symptoms have decreased significantly.  He said that he doesn't like prescribing higher-estrogen pills right away, and that many of his patients have had their acne cleared on OTC Lo.  However, he's an OB/GYN, not a dermatologist.